# SDR 07FDEA00079

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 82,228 hours, 33,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1139 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT BS 1139 LONGERON SPLICE 16R CRACKED.  REMOVED CRACKED LONGERON SPLICE. FABRICATED LONGERON SPLICE PER DAC DRAWING ADA0179. LOCATED NEW STRINGER SPLICE  AT BS 1139 L16R. INSTALLED SPLICE PER SRM 53-10-00 AND DAC DRAWINF ADA0179
